# SDR HALA20240304060

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 54,893 hours, 8,962 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 19,445 hours, 3,186 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Part number: FK22657
- Part serial: NSN
- Condition: Damaged
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL DRIPPING FROM BOTTOM OF ENG #2 FAN COWL. FOUND FUEL EJECTOR LINE P/N FK22657 CHAFFE DAMAGE AND PIN HOLE. REMOVED AND REPLACED LINE AND CUSHION CLAMPS. LEAK CHECK GOOD PER AMM 73-12-41. OK FOR SERVICE.
